# SDR R61A201210300631

- Difficulty date: October 30, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 21,979 hours, 16,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17016809403
- Condition: Cracked
- Location: Potable Water
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE POTABLE WATER BRACKET AFT OF GPU RECEPTICAL BROKEN.  MAINTENANCE REMOVED AND REPLACED POTABLE WATER HOSE SUPPORT IAW EMB 170 SRM 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
